# SDR USAA2010062491254

- Difficulty date: June 23, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 39,374 hours, 15,802 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 450 - PHX - EES - SLIDE FOR DOOR 2R WILL NOT STAY ARMED - HANDLE IS NOT QUITE FLUSH.  PUSHING INTO ARM POSITION WILL SHOW ARMED ON THE ECAM.  FLIGHT ATTENDANT REPORTED A SINGLE POP SOUND ABOUT THE TIME CREW NOTICED 2R NOT ARMED.  WHEN RELEASED, REBOUNDS SLIGHTLY & SHOWS NOT ARMED.  MAINTENANCE REMOVED DEBRIS FROM UNDER 2R DOOR GIRT BAR.  DOOR SLIDE INDICATION OPERATIONAL TEST IS NORMAL.
